# SDR RRXA11448

- Difficulty date: August 4, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5753893
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND C PIT TORQUE BOX FS 1180 WEB FRAME MISDRILLED L29R L30R.  REMOVED WEB, FABRICATED REPLACEMENT WEB AND INSTALLED IAW DWG 5753893 AND SRM 51-1-8, 51-1-21, 51-1-20D AND 51-9-01.
